# SDR GAIA9853

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee
- Part number: 992348487
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF CORROSION TASK 46-53303 WHILE AIRCRAFT WAS IN C-CHECK LEVEL 2 CORROSION WAS FOUND ON THE FLOORBEAM UPPER CHORD AT STATION Y=200 FROM X=0 TO X=56.  THE UPPER CHORD TEE WAS REPAIRED IAW KITTY HAWK EA D9-53-063.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
